Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Optimal debt relief under threat of trade punishments
Authors: Egli, Dominik
DOI: 10.1111/1467-9396.00056
Published in: Review of International Economics
Volume(Issue): 5
Issue: 2
Pages: 272
Pages to: 283
Issue Date: 1997
Publisher / Ed. Institution: Wiley
ISSN: 0965-7576
Language: English
Subjects: Schuldenerlass; Theorie
Subject (DDC): 338: Production
Abstract: The theory of optimal debt relief hinges critically on the assumption that the output of a defaulting debtor country can be partially confiscated by the creditors. This assumption is at odds with the crucial feature of international credit relationships. The present paper focuses on an alternative enforcement method, namely the impediment of international trade. It is shown that a similar result can be derived. Additionally, it can be rational to grant further credit to countries with very little initial endowment, even though it is clear to the creditors that they will grant debt relief afterwards.
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Organisational Unit: Institute of Public Management (IVM)
Appears in collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.